# SDR 2003FA0000843

- Difficulty date: August 11, 2003
- Submitted: August 21, 2003
- Operation: General aviation
- Aircraft: N4053W
- Make and model: Piper PA-32-300
- Aircraft serial: 3240075
- Engine: Lyc IO540K1A5
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Case Half
- Condition: Leaking
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ENGINE ANNUAL INSPECTION, FOUND 3 EA CYLINDER MOUNT THROUGH BOLTS LEAKING.  SUSPECT FRETTING CORROSION BETWEEN CASE HALVES.  ENGINE REMOVED FOR REPAIR.
